Skip to Main content Skip to Navigation
Journal articles

Nonnegative companion matrices and star-height of N-rational series

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619332
Contributor : Frédérique Bassino <>
Submitted on : Tuesday, September 6, 2011 - 10:47:26 AM
Last modification on : Friday, January 8, 2021 - 11:22:05 AM

Identifiers

  • HAL Id : hal-00619332, version 1

Collections

Citation

Frédérique Bassino. Nonnegative companion matrices and star-height of N-rational series. Theoretical Computer Science, Elsevier, 1997, 180 (1-2), pp.61-80. ⟨hal-00619332⟩

Share

Metrics

Record views

177